Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Pure and Applied Mathematics

Editor-in-Chief: Trimeche, Khalifa

Editorial Board Member: Aldroubi, Akram / Anker, Jean-Philippe / Aouadi, Saloua / Bahouri, Hajer / Baklouti, Ali / Bakry, Dominique / Baraket, Sami / Ben Abdelghani, Leila / Begehr, Heinrich / Beznea, Lucian / Bezzarga, Mounir / Bonami, Aline / Demailly, Jean-Pierre / Fleckinger, Jacqueline / Gallardo, Leonard / Ismail, Mourad / Jarboui, Noomen / Jouini, Elyes / Karoui, Abderrazek / Kamoun, Lotfi / Kobayashi, Toshiyuki / Maday, Yvon / Marzougui, Habib / Mili, Maher / Mustapha, Sami / Ovsienko, Valentin / Peigné, Marc / Pouzet, Maurice / Radulescu, Vicentiu / Schwartz, Lionel / Sifi, Mohamed / Zaag, Hatem / Zarati, Said

4 Issues per year


CiteScore 2016: 0.36

SCImago Journal Rank (SJR) 2016: 0.227
Source Normalized Impact per Paper (SNIP) 2016: 0.717

Mathematical Citation Quotient (MCQ) 2016: 0.28

Online
ISSN
1869-6090
See all formats and pricing
More options …

Toeplitz operators with L 1 symbols on Bergman spaces in the unit ball of

Agbor Dieudonne / Edgar Tchoundja
Published Online: 2010-06-27 | DOI: https://doi.org/10.1515/apam.2010.027

Abstract

This paper contains new results on L 1 symbols of bounded (resp. compact) Toeplitz operators on Bergman spaces in the unit disk of the complex plane, ℂ. Our results improve and extend earlier results of N. Zorboska, J. Miao and D. Zheng. We also extend these results to the unit ball of C n. Part of our study can be done for more general linear operators on Bergman spaces.

Keywords.: Toeplitz operators; compact operator; Berezin transform

About the article

Received: 2010-03-25

Published Online: 2010-06-27

Published in Print: 2011-01-01


Citation Information: Advances in Pure and Applied Mathematics, ISSN (Online) 1869-6090, ISSN (Print) 1867-1152, DOI: https://doi.org/10.1515/apam.2010.027.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xue Feng, Kan Zhang, Jianguo Dong, Xianmin Liu, and Chi Guan
Journal of Function Spaces, 2015, Volume 2015, Page 1
[2]
Edgar Tchoundja
Complex Analysis and Operator Theory, 2014, Volume 8, Number 4, Page 955

Comments (0)

Please log in or register to comment.
Log in